Journal of Nonlinear Science

, Volume 9, Issue 4, pp 363-415

First online:

Smale Horseshoes and Symbolic Dynamics in Perturbed Nonlinear Schrödinger Equations

  • Y. LiAffiliated withDepartment of Mathematics, University of California at Los Angeles, Los Angeles, CA 90024, USA

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


, which offers an interpretation of the numerical observation on the perturbed NLS system: chaotic center-wing jumping, of course under the ``except one point''—type conditions (A1)—(A3). This study is a generalization of the finite-dimensional study [14] to infinite-dimensional perturbed NLS systems.